# SDR 08FDEA00671

- Difficulty date: February 29, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 47,097 hours, 19,245 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N55225
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT FROM STATION 720 TO 740, LBL60, WL208, HAS CORROSION.  REMOVED CORROSION, FOUND TO BE OUT OF SRM 53-00-51, FIG 101, DETAIL III LIMITS, L= 8 INCH, W= 2 INCH, D= 0.15 INCH, ORIGINAL MATERIAL THICKNESS .056".  FABRICATED NEW FLOOR SUPPORT ON MAE TRAVELER NR T7/713361, FROM 7075-0-.056 B, HEAT TREATED TO T6.  REMOVED AND REPLACED FLOOR SUPPORT (PN: 143N5522-5) IAW SRM 51-40-02.  THIS IS A CATEGORY "A" MAJOR REPAIR WITH NO FOLLOW UP ACTION REQUIRED.
